# SDR SCNA20201116188

- Difficulty date: October 19, 2020
- Submitted: November 16, 2020
- Operation: Air carrier
- Aircraft: N813SY
- Make and model: Boeing 737-8Q8
- Aircraft serial: 28237
- Aircraft time: 60,154 hours, 22,792 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Bracket
- Condition: Broken
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BROKEN PANEL MOUNTING BRACKET ON AFT LOWER EDGE OF LT WING REAR SPAR WS 176 (FWD OF LT MLG) FOR PANEL 551CB.  REMOVED AND REPLACED PANEL MOUNTING BRACKET ON LOWER AFT REAR SPAR AT WS 176 FWD OF LT MLG, IAW B737-800 SRM 51-40-02-0G-0 AND BOEING DRAWING 115A5002 REV-A.
